# SDR GAIA00632

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Boeing, 727251
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK, A CRACK WAS DISCOVERED EMANATING FROM FASTENER AT THE AFT LEFT HAND EMERGENCY ESCAPE HATCH., BS840, STRINGER 17L.  CORRECTIVE ACTION: ACCOMPLISHED BS178 BS840 FRAME ATTACH ANGLE REPAIR AT S17L, IAW B727 SRM 53-10-2, FIGURE 2. THE AIRCRAFT WAS RETURNED TO SERVICE.
